# SDR GUUA94753070110B

- Difficulty date: July 1, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 28,797 hours, 35,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1144300027180
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED CRACK APPROXIMATELY 1.75 INCHES AT RADIUS IN HEAVY ANGLE AT FS 288 AND CRACK APPROXIMATELY 1.5 INCHES AT RADIUS IN HEAVY ANGLE AT RIGHT FS 303.
